Repository of the Academy's Library

Items where Author is "Révész, Szilárd"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 4.


Roton, Anne de and Révész, Szilárd (2013) Generalization of the effective Wiener-Ikehara theorem. INTERNATIONAL JOURNAL OF NUMBER THEORY, 9 (8). pp. 2091-2128. ISSN 1793-0421

Révész, Szilárd and Jaming, Philippe and Matolcsi, Máté (2009) On the extremal rays of the cone of positive, positive definite functions. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 15 (4). pp. 561-582. ISSN 1069-5869


Pintz, János and Balog, Antal and Biró, András and Gyarmati, Katalin and Hegyvári, Norbert and Pappné dr. Kovács, Katalin and Révész, Szilárd and Sándor, Csaba and Sárközy, András and Tóth, Árpád (2009) Analitikus módszerek a számelméletben = Analytic methods in number theory. Project Report. OTKA.

Révész, Szilárd and Böröczky, Károly and Matolcsi, Máté (2009) Pozitív definit függvények, extremális problémák és alkalmazásaik = Positive definite functions, extremal problems and applications. Project Report. OTKA.

This list was generated on Wed Apr 16 09:25:15 2014 CEST.